# SDR E4EB2015120716

- Difficulty date: June 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN HAS POCKETS OF CORROSION, BETWEEN STATION XFS-47 & 65, INCLUDING AREA UNDER UPPER SLIDING FAIRING, FROM LE TO CLOSING SPAR.  REMOVED CORROSION & PERFORMED UT.  ACCOMPLISHED REPAIR IAW EA 008-5510-38-A6038.
